RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1975 Volume 39, Issue 4, Pages 796–838 (Mi im2053)

This article is cited in 57 papers

Topological invariants of elliptic operators. I. $K$-homology

G. G. Kasparov


Abstract: In this paper the homological $K$-functor is defined on the category of involutory Banach algebras, and Bott periodicity is proved, along with a series of theorems corresponding to the Eilenberg–Steenrod axioms. As an application, a generalization of the Atiyah–Singer index theorem is obtained, and some problems connected with representation rings of discrete groups and higher signatures of smooth manifolds are discussed.
Bibliography: 16 items.

UDC: 513.8

MSC: Primary 58G10; Secondary 55F50, 55B20

Received: 31.07.1974


 English version:
Mathematics of the USSR-Izvestiya, 1975, 9:4, 751–792

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025